On a class of generalized Takagi functions with linear pathwise quadratic variation


Schied, Alexander


DOI: https://doi.org/10.1016/j.jmaa.2015.08.022
URL: http://www.sciencedirect.com/science/article/pii/S...
Additional URL: https://arxiv.org/abs/1501.00837
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Journal of Mathematical Analysis and Applications
Volume: 433
Issue number: 2
Page range: 974-990
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-247X
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schied, Alexander (2016) On a class of generalized Takagi functions with linear pathwise quadratic variation. Journal of Mathematical Analysis and Applications Amsterdam [u.a.] 433 2 974-990 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item